MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ETS*45 ENDO LIN CUT RELOAD GR; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. ETS*45 ENDO LIN CUT RELOAD GR; STAPLE, IMPLANTABLE
Catalog Number TR45G
Health Effect - Clinical Codes Blood Loss (2597); No Code Available (3191)
Date of Event 04/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Batch # unk.We did not receive a valid batch or lot number for the product involved in this complaint.Therefore, we were unable to check manufacturing records for any related non-conformance.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date, a supplemental medwatch will be sent.What stapler was used with the reported reload? what was the exact rectal procedure being performed? how many times was the device fired? were there any staple formation issues noted? were any difficulties experienced with device intraoperatively? were blood products required? what is the current patient status?.
 
Event or Problem Description
It was reported that the patient's rectal cancer.The patient had hematochezia after rectal cancer surgery, and was improved after intravenous drip of hemostatic drugs and repeated injection of sodium chloride, norepinephrine and hemocoagulase in anal canal.The patient is stable.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key8757413
Report Number3005075853-2019-20224
Device Sequence Number2040164
Product Code GDW
UDI-Device Identifier10705036003175
UDI-Public10705036003175
Combination Product (Y/N)N
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTR45G
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/06/2019
Initial Report FDA Received Date07/03/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR